# SDR FDEA201009163513

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788203
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCALLOP 9 INCHES AFT OF FRAME 60 THE LOCKING TABS ARE CUT OUT AND 6 INCHES AFT OF FR60 THE LOCKING TABS ARE BENT UP.  DAMAGED SEAT TRACK SCALLOPS WERE REPAIRED BY CUTTING SEAT TRACK AND REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201, PAGE 206 .
